Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Diabetic. Having stomach pain. Got chicken pox. Stomach feels bloted. Remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
Hi Doctor, Good Day!!! Want to consult about Stomach pain for My Mom. she aged 54, and have Diabetes for the past 10 Years. she is taking medicines regularly. In the Month of XXXXXXX 2013 she got chicken Pox,During that Time she cant able to have food properly. Now the Pox get cured. But always she is having stomach pain severely. Her stomach bloats a Bit too. Kindly Advise.
Posted Mon, 22 Jul 2013 in Skin Hair and Nails
Answered by Dr. Raju A.T 10 minutes later

Thanks for your query.

The problem she is has could be related to the disturbed food timings in the recent past.

It is acid peptic disturbance which is responsible for the symptoms she has. The best remedy is an antacid which helps to keep the bowel movements and digestion in check.

Do take PEPTO or Gelusil to start. If found no relief then you can take Tab PRILOSEC OTC once in the morning before breakfast for a week.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor